| Model Number |
MODEL REJ6 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was manufactured by a contract manufacturer, ryder electronics (xinfeng) ltd., located at (b)(6).While awaiting set-up of its electronic submissions gateway, hyperice attempted to submit this report via email to (b)(6) on (b)(6) 2024.
Event or Problem Description
The customer made a facebook post and customer service reached out to the customer who reported that while charging the base unit (battery pack) in the middle of the night, it sparked and caught fire.The customer further reported that this caused damage to the carpet and side of the couch.The customer was not using the device when the event occurred.There were no injuries, and no medical intervention was required.The reported damage was to the battery pack, which houses a lithium-ion battery supplied by fujan scud power technology co., a third-party supplier that hyperice no longer uses for batteries.No damage to the device itself was reported.